MAUDE Adverse Event Report: COOK INC ROTHBARTH UNI-FLO INFUSION CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC ROTHBARTH UNI-FLO INFUSION CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
A rothbarth uni-flo infusion catheter was being prepared to be used in an unspecified procedure.It was reported that a crack was observed on the proximal end (hub) of the catheter.The physician was unable to inject the contrast medium.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, quality control, trends, and visual inspection of the returned device was conducted during the investigation.One rothbarth infusion catheter was returned for investigation.Inspection noted a 8mm crack in the hub starting from the proximal end and running parallel to the catheter.A review of the device history record shows there was one non-conformance; however, all nonconforming material is scrapped prior to production of the final lot.There are no indications that the device and final lot was not manufactured to specifications.There were no other reported complaints for this lot number.All angiographic catheters are 100% inspected and verified prior to release.Based on the information provided, examination of the returned product, and the results of our investigation, the root cause has been attributed to shipping/handling of the device.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
ROTHBARTH UNI-FLO INFUSION CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6808461
Report Number1820334-2017-02702
Device Sequence Number150317
Product Code DQO
UDI-Device Identifier00827002082182
UDI-Public(01)00827002082182(17)180904(10)6153172
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN5.0-35-100-P-16S-0-RIS-16.0
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1